# SDR CALA2023022200499

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap Track
- Part number: 113N200347
- Condition: None
- Location: L Wing Te Ib
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBOARD FLAP OUTBOARD UNDER SIDE T OR NE AR #3 FLAP TRACK HAS A REPAIR COMPOSITE IN NATURE 4" X 8". TRANS CRIBED FROM HAECO GSO NR 9284831 REPAIRED L/W T/E I/B MAIN FLAP LOWER SURFACE NOTED AREA IAW B757 -200 SRM 57-53-01-2R-1, 51-70-10-2R-0(DOT REMOVED) REFERENCE HAECO GSO MECH V901642  INSP QC357
